# SDR COMA0860041

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 34,207 hours, 31,486 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0794B
- Condition: Failed
- Location: Rt Wing Te Flaps
- Part time: 14,160 hours, 12,430 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5016 - FLAPS FAILED AT 0 DEGREES ON APPROACH INTO CVG.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED RIGHT BPSU.
